MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

ABBOTT MEDICAL FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number A701157
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a premature ventricular contraction (pvc) procedure, a steam pop occurred followed by a cardiac tamponade which required a pericardiocentesis.During the fourth ablation application, a pop was heard.A decrease in blood pressure was observed and fluoroscopy revealed a cardiac tamponade.A pericardiocentesis was performed to stabilize the patient.The pvc focus was at the anterior portion of the right ventricular outflow tract, according to the physician, this anatomical location has a slightly thinner wall compared to other regions of the right ventricle.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.

Brand Name
FLEXABILITY¿ABLATION CATHETER, UNI-D, CURVE D
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23646843
Report Number3008452825-2025-00622
Device Sequence Number4823736
Product Code OAD
UDI-Device Identifier05415067011497
UDI-Public(01)05415067011497(10)9140725(17)260630
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberA701157
Device Catalogue NumberA701157
Device Lot Number9140725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale